Post
Experience Project iOS Android Apps | Download EP for your Mobile Device
What would happen if I consumed all of the Tylenol/Advil/Aleve I could find in one sitting. In total, there's about three bottles. What would the death be like? Would it be quick? I'm aware that it causes liver damage, but not sure what else. Thanks.
mixofmeow mixofmeow 16-17, F 5 Answers May 20 in Health

Your Response

Cancel

As somebody who was a former pill junkie, all it's going to do is make you feel like **** and give you possible health issues. Instead of trying to harm yourself, you really should try and seek somebody to talk to/help. There are plenty of people to talk to and hotlines out there. Also there are plenty of HEALTHY alternatives. I just don't want to see anybody go down that path like I tried to.

Best Answer

Here's a better idea... sit down with a pen and paper (pen not pencil) and list all of the things you want to do in life, short term and long... (things like going to a beach, or seeing the Riviera, or travelling to Italy) then start etching a plan for being able to do so. Seek the aide of older people for advice on how to proceed....

Best Answer

You'd have one heck of a belly ache, but that's about all...

Best Answer

Back to the drawing board then haha

Best Answer

Suicide bt medicines usually don't kill you, the max they can do is ******* you up and letting you with a hellish pain.

Best Answer

Thanks.

Best Answer

It will be a slow, painful death. Seek help.

Best Answer

Related Questions